Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1995, Volume 35, Number 9, Pages 1299–1312 (Mi zvmmf2345)  

This article is cited in 1 scientific paper (total in 1 paper)

Asymptotic optimization of a linear singularly perturbed system containing parameters of variable orders of smallness at the derivatives

I. V. Gribkovskaya, A. I. Kalinin

Minsk

Full text: PDF file (1476 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1995, 35:9, 1041–1051

Bibliographic databases:
UDC: 517.977.56
MSC: Primary 49K40; Secondary 34E15, 34H05
Received: 17.06.1994

Citation: I. V. Gribkovskaya, A. I. Kalinin, “Asymptotic optimization of a linear singularly perturbed system containing parameters of variable orders of smallness at the derivatives”, Zh. Vychisl. Mat. Mat. Fiz., 35:9 (1995), 1299–1312; Comput. Math. Math. Phys., 35:9 (1995), 1041–1051

Citation in format AMSBIB
\Bibitem{GriKal95}
\by I.~V.~Gribkovskaya, A.~I.~Kalinin
\paper Asymptotic optimization of a linear singularly perturbed system containing parameters of variable orders of smallness at the derivatives
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1995
\vol 35
\issue 9
\pages 1299--1312
\mathnet{http://mi.mathnet.ru/zvmmf2345}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1356919}
\zmath{https://zbmath.org/?q=an:1026.49501}
\transl
\jour Comput. Math. Math. Phys.
\yr 1995
\vol 35
\issue 9
\pages 1041--1051
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995TT35500001}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2345
  • http://mi.mathnet.ru/eng/zvmmf/v35/i9/p1299

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. A. Kalashnikova, “Asimptotika priblizheniya nulevogo poryadka resheniya trekhtempovoi lineino-kvadratichnoi zadachi optimalnogo upravleniya”, Model. i analiz inform. sistem, 22:1 (2015), 85–104  mathnet  mathscinet  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:245
    Full text:78
    References:40
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021